Quasiregular curves: Hölder continuity and higher integrability

Jani Onninen, Pekka Pankka

Research output: Contribution to journalArticlepeer-review

Abstract

We show that a K-quasiregular ω-curve from a Euclidean domain to a Euclidean space with respect to a covector ω is locally (1/K)(‖ω‖/|ω|ℓ1)-Hölder continuous. We also show that quasiregular curves enjoy higher integrability.

Original languageEnglish (US)
Article number26
JournalComplex Analysis and its Synergies
Volume7
Issue number3-4
DOIs
StatePublished - Dec 2021

Keywords

  • Holomorphic curves
  • Quasiregular curves
  • Quasiregular mappings

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Numerical Analysis

Fingerprint

Dive into the research topics of 'Quasiregular curves: Hölder continuity and higher integrability'. Together they form a unique fingerprint.

Cite this